×

Found 1,012 Documents (Results 1–100)

Sufficient conditions for a minimum of a strongly quasiconvex function on a weakly convex set. (English. Russian original) Zbl 1489.90114

Math. Notes 111, No. 1, 33-46 (2022); translation from Mat. Zametki 111, No. 1, 39-53 (2022).
MSC:  90C25
PDFBibTeX XMLCite
Full Text: DOI

Balanced categories and the biorder in semigroups. (English) Zbl 1490.18001

Romeo, P. G. (ed.) et al., Semigroups, categories, and partial algebras. ICSAA 2019. Proceedings of the conference, Kochi, India, December 9–12, 2019. Singapore: Springer. Springer Proc. Math. Stat. 345, 33-58 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Existence and uniqueness of fixed points of an integral operator of Hammerstein type. (English. Russian original) Zbl 1490.45014

Theor. Math. Phys. 208, No. 3, 1228-1238 (2021); translation from Teor. Mat. Fiz. 208, No. 3, 440-451 (2021).
MSC:  45P05 47H10 47N20
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field